# SDR ASOA201001689

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 17,815 hours, 16,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT NR 2 INOP.  R & R LIGHT IN CEILING EMERGENCY LIGHT NR2 WITH A SERVICABLE LIGHT. OPS CHECK GOOD IAW AMM 33-51-16.  (CLOSED)
